# SDR DALA1118749873

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT STA 370-427 CORROSION ON WEB REMOVED CORROSION ORIG MAT .040 REMOVED .010 REMAINING .030 OUT OF LIMITS PER SRM 53-01.  RECEIVED NEW WITH PART NUMBER 5910142U11.  CUT OUT 2 06-10-001.  FAB AND INSTALLED DOUBLERS .050 2024-T3 AND FILLER .040 2024-T3 PER ERA 490092-14.  INSTALLED ID TAG PER DPS 900-5-1 NR 4.
